MathSciNet Relay Station
MathSciNet bibliographic data
MR1359141 (96m:22039) 22E50 (20G05)
Tadić, M. On characters of irreducible unitary representations of general linear groups. Abh. Math. Sem. Univ. Hamburg 65 (1995), 341–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement